The Annals of Mathematical Statistics

A Note on Limit Theorems for the Entropy of Markov Chains

Harry Dym

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 522-524.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699538

Digital Object Identifier
doi:10.1214/aoms/1177699538

Mathematical Reviews number (MathSciNet)
MR190975

Zentralblatt MATH identifier
0139.34503

JSTOR
links.jstor.org

Citation

Dym, Harry. A Note on Limit Theorems for the Entropy of Markov Chains. Ann. Math. Statist. 37 (1966), no. 2, 522--524. doi:10.1214/aoms/1177699538. https://projecteuclid.org/euclid.aoms/1177699538


Export citation